Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
TheBlessedOne TheBlessedOne 46-50, F 23 Answers Aug 24, 2012 in Suicide

Your Response

Cancel

Tell your friend to go to the ER!

Best Answer

Depends what they are, but no. You should always see a doctor after an overdose though, especially if it was deliberate.

Best Answer

a lot of over-the-counter medications these days contain substances to make you vomit if you take too many of them at hone time. It's not certain though so get them to vomit if possible and tell them not to fall asleep...get medical attention.

Best Answer

Yes, I agree. Drink milk or (even better) a cold milkshake and purge ASAP. One can only assume that it will minimise the effects. After this she should drink glasses of water and should be pressed to ask a friend or family member to accompany her to the E.R.

Best Answer

Though I am not qualified to answer this question accurately, I think that your friend needs to be taken to the emergency room as soon as possible. The effect of drugs and quantity required to overdose vary from person to person. There are many factors that are taken into consideration like age, weight, previous medical history, potentially fatal drug interactions, allergies, etc. For example, I'm on medication that denies me the use of sleeping pills as the interaction causes seizures. I wouldn't make the call on internet research alone. Get her to the E.R. asap. Even if she hasn't swallowed enough to O.D., it seems she needs some counselling. :(

Best Answer

If I was with her I would pick her up and take her myself. But she is on ep

Best Answer

if they were over the counter sleeping pills don't worrie, they will just give her a lot of hulihs-antions and she will be all right in about 12 hours. tell her life is just beginning, suck up her first broken heart and start life again

Best Answer

They were Lunesta. Over the counter I think.

Best Answer

LUNESTA acts quickly, so take it right before bed, and only if you have 8 hours to devote to sleep. Do not take LUNESTA if you are allergic to anything in it. LUNESTA should not be taken together with alcohol. Until you know how you will react to LUNESTA, you should not drive or operate machinery. Call your doctor if your insomnia worsens or is not better within 7 to 10 days. This may mean that there is another condition causing your sleep problems. Walking, eating, driving or engaging in other activities while asleep without remembering it the next day have been reported. Other abnormal behaviors include aggressiveness, agitation, hallucinations and confusion. In depressed patients, worsening of depression including risk of suicide may occur. These risks may increase if you drink alcohol. Severe allergic reactions such as swelling of the tongue and throat occur rarely and may be fatal. Call your doctor if you experience these or any effects or reactions that concern you. LUNESTA, like most sleep medicines, carries some risk of dependency. Side effects may include unpleasant taste, headache, morning drowsiness and dizziness.

Best Answer

put it to another girl that needs your help and looking for attention, most sus-i-cides are just that, if its not priscritpion she will be o k

Best Answer

Check to see if she's still breathing.

Best Answer

I don't know she is on ep and I cant see her.

Best Answer

well if you are really that freakin stupid to log in to here to figure out if your "friend" is dead...then honestly Im way more concerned about you....tard

Best Answer

read, stupid, before you reply

Best Answer

sorry im just a concerned citizen and i want everybody to be ok and happy, why are you so mean?

Best Answer

Yes, if no medical treatment is provided immediately.

Best Answer

dont take sleeping pills - they aren't good for you or your friend. A nice warm cup of milk or counting sheep can help you sleep

Best Answer

it wouldnt do you any good put it that way, call an ambulance

Best Answer

What kind of pills? Basically no but that's just a general guesstamation without any idea of what they were.

Best Answer

Generic sleeping pills

Best Answer

If it's not prescribed stuff then 7 probably wont be soooo bad. Regional Poison Control Centers:
1-800-222-1222

Best Answer

She's have to be a lightweight .Highly doubt it .

Best Answer

She is a small person

Best Answer

Usually not. Depends on the type, and dosage. The amount can however cause (irreparable) damage.<br />
<br />
I am sorry your friend did this. Hugs.

Best Answer

Thanks I need to get her to call a doctor

Best Answer

Yes, and if she doesn't, you do it.

Best Answer

Call 911..depends on what they are..don't panic, usually not..but it can mess you up.

Best Answer

I couldn't say, but if I were you, I'd try a suicide line, a pharmacy, or maybe something like a poison control center. They will be able to give you a reliable answer. I hope your friend will be all right.

Best Answer

Not suicide, just could not sleep

Best Answer

Related Questions